# SDR FDEA200909223426

- Difficulty date: September 22, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65175871
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 440-460, LBL 24 IS CORRODED.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED ANGLES, ONE STRAP, AND NEW SEAT TRACK SECTION AND INSTALLED PARTS IAW SRM 53-10-5 AND 51-30-2.
